MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 1081 to 1100 of 1851

1081
Factors affecting decreasing radiation dose for mammography in North Carolina after 2002: An analysis of food and drug administration annual surveys

Kuzmiak, Cherie M.; Pisano, Etta D.; Chung, Yeonseungresearcher; Britt, Gerald G.; Burns, Barry; Cole, Elodia, ACADEMIC RADIOLOGY, v.14, no.6, pp.685 - 691, 2007-06

1082
Price competition with the attraction demand model: Existence of unique equilibrium and its stability

Gallego, G; Huh, WT; Kang, Wanmoresearcher; Phillips, R, MSOM-MANUFACTURING SERVICE OPERATIONS MANAGEMENT, v.8, no.4, pp.359 - 375, 2006

1083
Fluctuation of estimates in an EM procedure for categorical data

Kim, Sung-Horesearcher, JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION, v.75, no.12, pp.941 - 957, 2005-12

1084
Higher linear syzygies of inner projections

Choi, Y; Kang, PL; Kwak, Sijongresearcher, JOURNAL OF ALGEBRA, v.305, no.2, pp.859 - 876, 2006-11

1085
Some effects of property N-p on the higher normality and defining equations of nonlinearly normal varieties

Kwak, Sijongresearcher; Park, E, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.582, pp.87 - 105, 2005

1086
Estimates for the electric field in the presence of adjacent perfectly conducting spheres

Ammari, H; Dassios, G; Kang, H; Lim, Mikyoungresearcher, QUARTERLY OF APPLIED MATHEMATICS, v.65, no.2, pp.339 - 355, 2007-06

1087
POINTS SURROUNDING THE ORIGIN

Holmsen, Andreas Fresearcher; Pach, J; Tverberg, H, COMBINATORICA, v.28, no.6, pp.633 - 644, 2008

1088
Conditional log-linear structures for log-linear modelling

Kim, Sung-Horesearcher, COMPUTATIONAL STATISTICS & DATA ANALYSIS, v.50, no.8, pp.2044 - 2064, 2006-04

1089
Riesz sequences of translates and generalized duals with support on [0,1]

Christensen, O.; Kim, Hong Ohresearcher; Kim, R. Y.; Lim, J. K., JOURNAL OF GEOMETRIC ANALYSIS, v.16, no.4, pp.585 - 596, 2006

1090
A note on collapsibility in DAG models of contingency tables

Kim, Sung-Horesearcher, SCANDINAVIAN JOURNAL OF STATISTICS, v.33, no.3, pp.575 - 590, 2006-09

1091
Common stabilizations of Heegaard splittings of link exteriors

Lee, JH; Jin, Gyo Taekresearcher, TOPOLOGY AND ITS APPLICATIONS, v.150, no.1-3, pp.101 - 110, 2005-05

1092
Optimal consumption and portfolio selection problem with downside consumption constraints

Shin, Yong Hyun; Lim, Byung Hwa; Choi, UJinresearcher, APPLIED MATHEMATICS AND COMPUTATION, v.188, no.2, pp.1801 - 1811, 2007-05

1093
Optimal investment, consumption and retirement choice problem with disutility and subsistence consumption constraints

Lim, Byung Hwa; Shin, Yong Hyun; Choi, UJinresearcher, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.345, no.1, pp.109 - 122, 2008-09

1094
An algorithm for optimal portfolio selection problem with transaction costs and random lifetimes

Choi, UJinresearcher; Jang, Bong-Gyu; Koo, Hyeng-Keun, APPLIED MATHEMATICS AND COMPUTATION, v.191, no.1, pp.239 - 252, 2007-08

1095
On the spectrums of frame multiresolution analyses

Kim, Hong Ohresearcher; Kim, Rae Young; Lim, Jae Kun, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.305, no.2, pp.528 - 545, 2005-05

1096
Estimation of genus of arithmetic curves and applications

Choi, So Young; Koo, JaKyungresearcher, RAMANUJAN JOURNAL, v.15, pp.1 - 17, 2008-01

1097
Adaptive bandwidth allocation method for long range dependence traffic

Kim, Bong Joo; Hwang, Gang Ukresearcher, AUTONOMIC PRINCIPLES OF IP OPERATIONS AND MANAGEMENT, PROCEEDINGS BOOK SERIES: LECTURE NOTES IN COMPUTER SCIENCE, v.4268, pp.13 - 24, 2006

1098
The V-cycle multigrid convergence of some finite difference scheme for the Helmholtz equation

Kwak, Do Youngresearcher; Lee Jun S., SIBERIAN JOURNAL OF NUMERICAL ANALYSIS, v.8, no.3, pp.207 - 218, 2005-05

1099
Rank-width is less than or equal to branch-width

Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.57, no.3, pp.239 - 244, 2008-03

1100
Optimal Policies with a Loss Risk and a Higher Borrowing Rate

Ho-Seok Lee; Choi, UJinresearcher, INTERNATIONAL JOURNAL OF CONTEMPORARY MATHEMATICAL SCIENCES, v.3, no.30, pp.1481 - 1497, 2008

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0